Volume 4, Issue 2 (November 2009)                   IJMSI 2009, 4(2): 25-31 | Back to browse issues page



DOI: 10.7508/ijmsi.2009.02.003

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tabatabaie Shourijeh B, Farjood M. A K-Theoritic Approach to Some C*-Algebras. IJMSI. 2009; 4 (2) :25-31
URL: http://ijmsi.ir/article-1-87-en.html

Abstract:  

In this paper we look at the K-theory of a specific C*-algebra closely related to the irrational rotation algebra. Also it is shown that any automorphism of a C*-algebra A induces group automorphisms of K_{1}(A) amd K_{0}(A) in an obvious way. An interesting problem for any C*-algebra A is to find out whether, given an automorphism of K_{0}(A) and an automorphism of K_{1}(A), we can lift them to an automorphism of A or M_{n}(A) for some positive integer n.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb